I know this may sound strange but today I noticed tiny red bumps on my thighs, that almost appeared to look like a rash. There were also a couple of small pimples there. Then I noticed that I had the same tiny red bumps on my left buttocks along with 3 pimples. The pimples look just like simple red pimples. I have had acne in that region a long time ago so I didn't think too much of it but now I'm over thinking it and worrying.
I have not been in any high risk sexual situations recently. I have had the same sex partner for 2 years and he is the only one.
I do live in a dorm so I don't know if it could be something from the public bathrooms (toilet and shower and such). I am also under a large amount of stress and have realize my face breaking out a lot lately.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.